# SDR CA141203006

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 25,187 hours
- Engine: Cont IO470L
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: IU0282047
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, PILOT NOTICED THE FACE OF THE FUEL PRESSURE INDICATOR HAD FLUID POOLING IN THE BOTTOM OF IT.  IT WAS REPORTED TO MAINTENANCE AND THE INDICATOR WAS REPLACED.
